# SDR 95ZZZW325

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Sys
- Condition: Malfunction
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ATL - FLT 400 - RT ENG EGT INCREASED TO 649 DEGREES CELSIUS FOR 2 SECONDS, ON TAKEOFF FROM HOWARD AFB, PANAMA.  NO SURGE ASSOCIATED.  NO OTHER PARAMETERS EXCEEDED, OAT PLUS 35.  INSPECTED ENGINE PER MM 72-00-00 P615, NO DAMAGE NOTED.  EICAS RT ENG 649 DEGREES CELSIUS AT, 07 SECONDS.  ON 3/8/95 REMOVED AND REPLACED ENGINE RT POS.
